# SDR GTIA2022091936667

- Difficulty date: September 16, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N510NK
- Make and model: Airbus A319-132
- Aircraft serial: 2622
- Aircraft time: 56,971 hours, 26,537 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTS "PUKE" SMELL THROUGHT CABIN ON DESCENT SUSPECT PACK2 PACK 1 INOP-PERFORMED FUME AND VENT INSPECTION NO DEFECTS NOTED IAW AMM 21-00-00
